RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2007, Volume 4, Pages А.22–А.27 (Mi semr255)  

This article is cited in 1 scientific paper (total in 3 paper)

Mathematical life

On the collaboration of Siberian and Ural mathematicians

V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, Yu. N. Subbotin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: In the talk the scientific contacts of Ural and Siberian mathematicians are discussed. These contacts had its begining in the 60-th years of XX century. Now the investigations continue in the frame of the $9$ Ural-Siberian joint scientific projects. The main topics of the discussion are algebra, theory of functions and ill-posed problem.

Full text: PDF file (572 kB)

Bibliographic databases:
UDC: 519.652.3, 519.017, 517.956.29
MSC: 41A15, 65M30, 35P25
Received October 15, 2007, published October 28, 2007

Citation: V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, Yu. N. Subbotin, “On the collaboration of Siberian and Ural mathematicians”, Sib. Èlektron. Mat. Izv., 4 (2007), А.22–А.27

Citation in format AMSBIB
\Bibitem{BerVasMak07}
\by V.~I.~Berdyshev, V.~V.~Vasin, A.~A.~Makhnev, Yu.~N.~Subbotin
\paper On the collaboration of Siberian and Ural mathematicians
\jour Sib. \`Elektron. Mat. Izv.
\yr 2007
\vol 4
\pages А.22--А.27
\mathnet{http://mi.mathnet.ru/semr255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465409}


Linking options:
  • http://mi.mathnet.ru/eng/semr255
  • http://mi.mathnet.ru/eng/semr/v4/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Vitalii Ivanovich Berdyshev”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S1–S9  mathnet  crossref  isi
    2. “Vladimir Vasil'evich Vasin. On the occasion of his 70th birsday”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 1–12  mathnet  crossref  isi
    3. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
  • Number of views:
    This page:166
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020